MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING IMPRESS NON-BRAIDED CATHETER; PERIPHERAL CATHETER

MERIT MEDICAL MANUFACTURING IMPRESS NON-BRAIDED CATHETER; PERIPHERAL CATHETER
Catalog Number 51103510PIG-NB/CN
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A photo of the failure has been provided.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges the vascular surgery department was performing a vena cava filter removal operation.When using the angiography catheter, it was found that the tube was broken.After timely removal with a trilobite capturer, another brand of catheter was used to complete the procedure.The filter was successfully removed and the relevant operation was completed.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS NON-BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22099418
Report Number3010665433-2025-00021
Device Sequence Number8526631
Product Code DQO
UDI-Device Identifier00884450688694
UDI-Public00884450688694
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2026
Device Catalogue Number51103510PIG-NB/CN
Device Lot NumberE2622659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown